# SDR ASAA2014072408679

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 29,744 hours, 9,189 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM NOT DISPLAYED ON FMC.  ACFT GROUNDED. PERFORMED QRH PROCEDURE,  SATCOM RETURNED.
